Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Global existence of weak solutions to dissipative transport equations with nonlocal velocity

Abstract: We consider 1D dissipative transport equations with nonlocal velocity field: ?t + u?x + ?ux? + ?? ? = 0, u = N (?), where N is a nonlocal operator given by a Fourier multiplier. We especially consider two types of nonlocal operators: (1) N = ?, the Hilbert transform, (2) N = (1-?xx)-?. In this paper, we show several global existence of weak solutions depending on the range of ?, ? and ?. When 0 < ? < 1, we take initial data having finite energy, while we take initial data in weighted function spaces (in the real variables or in the Fourier variables), which have infinite energy, when ? ? (0, 2). © 2018 IOP Publishing Ltd & London Mathematical Society.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Nonlinearity 31 (2018) 1484-1515

Editorial: Institute of Physics

 Año de publicación: 2018

Nº de páginas: 33

Tipo de publicación: Artículo de Revista

 DOI: 10.1088/1361-6544/aaa2e0

ISSN: 0951-7715,1361-6544

Proyecto español: MTM2014-59488-P

Url de la publicación: https://doi.org/10.1088/1361-6544/aaa2e0

Autores/as

LAZAR, OMAR